All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I am suffering from teacher's nodules. It is on and off for the past eight months. I took some medication, which was prescribed by my doctor. Whenever I keep mum, my voice is improved. But, I cannot stop speaking loud due to my profession. I really want to get rid of them as I feel heavy,... Read Full »
Answer: Hi, Welcome to icliniq.com. I can very well understand your problem. Teacher's nodules (vocal cord nodules) occur in teachers, singers and children due to vocal trauma. Voice rest is the foremost recommended treatment for such nodule. I know due to your profession you cannot do this. But, try to giv... Read Full »
Query: Hi doctor, This is regarding the health of my 57 year old father. He is a non-smoker, vegetarian, and a non-drinker. He had a complaint of a low voice since the last 10 days. Yesterday, he had to visit an ENT for a check up. They did a video laryngoscopy and found a small lesion at the vocal ju... Read Full »
General Medicine Physician, Internal Medicine Physician
Answer: Hello, Welcome to icliniq.com. I have seen the pictures (attachment removed to protect patient identity). This is a vocal nodule that is common in those who are involved in teaching or singing. The initial treatment plan will be a trial of drugs for one or two weeks and if it is decreased, then it i... Read Full »
Chat with a Doctor
Starting @ just $29.99